# SDR ASAA2022012637341

- Difficulty date: January 26, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 146A750236
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL IS CORRODED 100% THROUGH STA 727L-747. GROUNDED - YES. REMOVED CORRODED SECTION OF RH TRANSITION PANEL AND INSTALLED REPAIR SECTION IAW B737-900ER SRM 53-00-53-2R-5 AND 53-00-53-2R-6 (STA 727K + 7 TO STA 767W= 0.7" O= 0.040" R= 0.0" L= 5.5" D= 0.040".
